# SDR SIMA200705710

- Difficulty date: February 23, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 18,736 hours, 18,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69105
- Condition: Failed
- Location: Emergency Lights
- Part time: 12,256 hours, 11,455 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FOUND EMERGENCY LIGHTS AT ROW 3BC, ROW 12 CEILING AND ROWS 12 THROUGH 18 FLOOR LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ABOVE ROW 15 IAW EMB AMM 33-50-30.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
